# SDR U5QA202509170160

- Difficulty date: September 17, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N362JE
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20249
- Aircraft time: 7,484 hours, 3,613 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Loose
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

RIGHT HYDRAULIC SYSTEM QUANTITY WENT TO ZERO MID-FLGHT AT CRUISE ALTITUDE. WHEN FLAPS EXTENDED FOR LANDING AMBER CAS MESSAGE RT HYD SYS PRESS LOW. USED ALTERNATE FLAP EXTENSION PER QRH. DECLARED EMERGENCY. LANDED NORMAL WITH PARTIAL SPOILERS, ONE REVERSER, AND SOFT-FEELING BRAKES.    FOUND RT HYDRAULIC SYSTEM DC PUMP PRESSURE LINE FITTING LOOSE. TIGHTENED FITTING IAW CL-350 AMM 29-12-03. SERVICED HYDRAULIC SYSTEM TO FULL IAW CL-350 AMM 12-12-00. BLED SYSTEM IAW CL-350 AMM 29-10-00. OPS CHECK GOOD.
